# SDR SIMA20170225001

- Difficulty date: February 25, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 32,945 hours, 28,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PROXIMITY LIGHTING DOES NOT ILLUMINATE.  REMOVED AND REPLACED THE BATTERY HOLDER AND BATTERY CHARGER ASSEMBLY IAW AMM 33-50-04, OPS CHECKED GOOD.
